# SDR SWAA2022030245215

- Difficulty date: February 2, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 21,783 hours, 9,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500I STR 19R GUSSET CRACKED. / REMOVED CRACKED STR 19R STA 500I GUSSET IAW SRM 51-40-02-0G-0. LOCATED AND MATCH DRILLED NEW GUSSET P/N 143A481-5 IAW SRM 51-40-05-0G-0. INSTALLED NEW GUSSET IAW BOEING DWG 143A7902 REV B AND SRM 51-40-02-0G-0
